MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; Implantable Cardiac Resynchronization Therapy Pacemaker

BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; Implantable Cardiac Resynchronization Therapy Pacemaker
Model Number U225
Medical Device Problem Codes Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) exhibited undersensing and a decrease in biventricular pacing.Technical services (ts) was consulted and confirmed the undersensing was through the non-boston scientific atrial lead.Ts informed the health care professional that this allows intrinsic beats to occur and prevents the biventricular pacing.Ts reviewed measurements and recommended programming atrial sensitivity to a nominal value.No adverse patient effects were reported.This crt-p remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
VISIONIST? CRT-P
Common Device Name
Implantable Cardiac Resynchronization Therapy Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50754468
Report Number2124215-2026-48893
Device Sequence Number9414839
Product Code NKE
UDI-Device Identifier00802526559426
UDI-Public(01)00802526559426(17)250308
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/08/2025
Device Model NumberU225
Device Catalogue NumberU225
Device Lot Number725476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale